# SDR ASAA2021060235003

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,004 hours, 13,621 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: R6200M313
- Part serial: 010408
- Condition: Intermittent
- Location: Apu Inlet Door
- Part time: 23,472 hours, 6,746 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, FAULT LIGHT ILLUMINATED. GROUNDED - YES. APU BITE TEST SHOWS MSG 49-15004, INLET DOOR SHUT DOWN IAW B737-800 FIM 49-10 TASK 806, REMOVED AND REPLACED AIR INLET DOOR ACTUATOR IAW B737-800 AMM 49-15-31. ACCOMPLISHED AIR INLET DOOR TEST REF AMM 49-15-00-700-801 WITH NO DEFECTS NOTED. THIS IS AN INTERMITTENT FAULT WITH A LONG HISTORY. OTHER POSSIBLE CAUSES LEFT ARE APU FUEL SHUT OFF VALVE ( P/N AV16E1209D) AND A WIRING PROBLEM. APU START OPS CHECK NORMAL 4 TIMES.
